RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 20–21 (Mi dan35250)  

MATHEMATICS

Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (291 kB)

Bibliographic databases:
UDC: 517.521
Presented: А. Н. Тихонов
Received: 02.07.1969

Citation: V. A. Il'in, “Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 20–21

Citation in format AMSBIB
\Bibitem{Ili70}
\by V.~A.~Il'in
\paper Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 20--21
\mathnet{http://mi.mathnet.ru/dan35250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0435622}
\zmath{https://zbmath.org/?q=an:0207.07001}


Linking options:
  • http://mi.mathnet.ru/eng/dan35250
  • http://mi.mathnet.ru/eng/dan/v191/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020